MathSciNet Relay Station
MathSciNet bibliographic data
MR155091 (27 #5033) 35.76
Lax, P. D.; Morawetz, C. S.; Phillips, R. S. Exponential decay of solutions of the wave equation in the exterior of a star-shaped obstacle. Comm. Pure Appl. Math. 16 1963 477–486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement